Browsing by Author

Jump to a point in the index:
Showing results 41 to 46 of 46 < previous 
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
Hartman–Wintner type inequalities for a class of fractional BVPs with higher orderHarjani, Jackie ; Sadarangani, Kishin ; Samet, Bessem201910.1186/s13660-019-2232-2Journal of Inequalities and Applications [ISSN 1025-5834], v. 2019 (278)0,616Q21,47Q1Artículohartman_wintner_type_inequalities.pdf.jpg
On positive solutions for am-point fractional boundary value problem on an infinite intervalCaballero, J. ; Harjani, J. ; Sadarangani, K. 201910.1007/s13398-019-00721-5Revista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-Matematicas [ISSN 1578-7303], v. 113 (4), p. 3635-36470,617Q21,406Q1Artículo
Uniqueness of solutions for a fractional thermostat modelCaballero, J. ; Harjani, J. ; Sadarangani, K. 2020Carpathian Journal of Mathematics [ISSN 1584-2851], v. 36 (2), p. 223-228, (Enero 2020)0,488Q21,438Q1Artículo
Existence and uniqueness of mild solutions for a fractional differential equation under Sturm-Liouville boundary conditions when the data function is of Lipschitzian typeHarjani, Jackie ; López, Belén ; Sadarangani, Kishin 202010.1515/dema-2020-0014Demonstratio Mathematica [ISSN 0420-1213], v. 53 (1), p. 167-173, (Enero 2020)0,333Q3Artículoexistence_and_uniqueness_of_mild_solutions.pdf.jpg
A fixed point theorem for operators of Meir–Keeler type via the degree of nondensifiability and its application in dynamic programmingCaballero, J. ; Harjani, J. ; Sadarangani, K. 202010.1007/s11784-019-0748-1Journal of Fixed Point Theory and Applications [ISSN 1661-7738], v. 22 (1)1,048Q1Artículo
Existence and uniqueness of positive solutions for a class of singular fractional differential equation with infinite-point boundary value conditionsCaballero, J. ; Harjani, J. ; Sadarangani, K. 202110.1007/s13398-020-00994-1Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas [ISSN 1578-7303], v. 115 (2), Article number: 48 (Abril 2021)0,617Q21,406Q1Artículo